# SDR SWAA2021040556635

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STAB STA 92.70 1ST VERT STIFFENER IS CRACKED. / REPAIRED LT HORIZ. STAB RIB AT STAB STA 92.70 1ST VERT. STIFFENER IAW SRM 55-10-09-2R-4.
